Quantitative stability analysis for maximal monotone operators and semi-groups of contractions

Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1993, 21 (9), pp.697-723. 〈10.1016/0362-546X(93)90065-Z〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00816761
Contributeur : Pamphile Isch <>
Soumis le : lundi 22 avril 2013 - 20:27:29
Dernière modification le : jeudi 11 janvier 2018 - 06:20:33

Identifiants

Citation

Hedy Attouch, Abdellatif Moudafi, Hassen Riahi. Quantitative stability analysis for maximal monotone operators and semi-groups of contractions. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1993, 21 (9), pp.697-723. 〈10.1016/0362-546X(93)90065-Z〉. 〈hal-00816761〉

Partager

Métriques

Consultations de la notice

230